Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 20, NWS Green Bay, WI

September 10, 2014Marathon County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Sep 10, 2014, 6:14 PM CDT for Marathon County, Wisconsin. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Sep 10, 2014, 6:14 PM CDT (23:14 UTC)
Expired
Sep 17, 2014, 6:14 PM CDT
In force
7 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Marathon County, WI

The radar

The Green Bay radar (KGRB), 151 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Rib River at Rib Falls (RIBW3).

Action stage
7 ft
Minor stage
10 ft
Moderate stage
13.8 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05396000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WGUS43 KGRB 102314
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
614 PM CDT WED SEP 10 2014

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  BIG RIB RIVER AT RIB FALLS AFFECTING MARATHON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC073-111414-
/O.NEW.KGRB.FL.W.0020.140910T2314Z-000000T0000Z/
/RIBW3.1.ER.140910T2300Z.140910T2300Z.000000T0000Z.NO/
614 PM CDT WED SEP 10 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG RIB RIVER AT RIB FALLS.
* UNTIL FURTHER NOTICE.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...FLOODING AFFECTS ARE MAINLY LOWLAND AREAS DOWNSTREAM
  OF RIB FALLS TOWARD MARATHON CITY.  

&&

LAT...LON 4512 9004 4512 8995 4498 8994 4495 8963
      4491 8965 4491 8993             

$$
1 follow-up statement
857 
WGUS83 KGRB 111247
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
747 AM CDT THU SEP 11 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  BIG RIB RIVER AT RIB FALLS AFFECTING MARATHON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC073-111317-
/O.CAN.KGRB.FL.W.0020.000000T0000Z-140911T1247Z/
/RIBW3.1.ER.140910T2300Z.140911T0200Z.140911T0818Z.NO/
747 AM CDT THU SEP 11 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG RIB RIVER AT RIB FALLS.
* AT  6:15 AM THURSDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...FLOODING AFFECTS ARE MAINLY LOWLAND AREAS DOWNSTREAM
  OF RIB FALLS TOWARD MARATHON CITY.  

&&

LAT...LON 4512 9004 4512 8995 4498 8994 4495 8963
      4491 8965 4491 8993             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 10, 2:48 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Sep 10, 2:48 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
248 PM CDT WED SEP 10 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND THURSDAY
ISSUED AT 242 PM CDT WED SEP 10 2014

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG
LOW PRESSURE SYSTEM TRACKING NORTHEAST TOWARDS MANITOWOC WHILE A
POTENT COLD FRONT IS DROPPING SOUTHEAST FROM THE BAY OF GREEN BAY TO
JUST WEST OF OSHKOSH.  MOST OF THE HEAVIER RAINFALL HAS EXITED THE
REGION TO THE NORTHEAST EXCEPT FOR FAR WESTERN ONEIDA AND VILAS
COUNTIES.  AREAS OF DRIZZLE OR VERY LIGHT RAIN WILL GRADUALLY
DIMINISH THROUGH THE REST OF THE AFTERNOON AS THE CYCLONE EXITS THE
REGION.  OBSERVATIONS INDICATE A WIDESPREAD 1.5 TO 2.5 INCHES OF
RAIN OVER NORTH-CENTRAL WISCONSIN FOR A STORM TOTAL.  AREA RIVERS
SEEM TO BE HOLDING UP WELL AND HAVE RECEIVED NO REPORTS OF FLOODING
SO FAR.  WILL LET THE FLOOD WATCH EXPIRE WITH THIS FORECAST
ISSUANCE.  GUSTY NORTHWEST WINDS ARE USHERING IN THE FIRST TASTE OF
FALL BEHIND THE COLD FRONT.  TEMPERATURES ARE FALLING INTO THE 40S
AND 50S BEHIND THE FRONT...WHILE READINGS REMAIN IN THE 60S AND 70S
AHEAD OF THE FRONT.  TIMING THE END OF THE PRECIP...TEMPS...AND
MARINE HEADLINES ARE THE MAIN FORECAST CONCERNS.

TONIGHT...LOW PRESSURE WILL CONTINUE TO MOVE TO THE NORTHEAST INTO
EASTERN ONTARIO AND WESTERN QUEBEC WHILE THE STRONG COLD FRONT MOVES
EAST ACROSS THE LOWER PENINSULA OF MICHIGAN.  BEHIND THE
FRONT...GUSTY NORTHWEST WINDS WILL USHER IN A MIGHTY CHILLY AIRMASS
FOR THIS TIME OF THE YEAR.  WITH LOW INVERSION HEIGHTS OF AROUND
875MB...THE AIRMASS WILL BE PLENTY COLD ENOUGH TO SUPPORT LAKE
EFFECT RAIN SHOWERS OFF LAKE SUPERIOR...WHICH WILL LIKELY JUST
IMPACT VILAS COUNTY AS WIND TRAJECTORIES ARE TOO NORTHERLY FOR A
DIRECT HIT.  PLENTY OF LOW STRATUS UPSTREAM BENEATH THIS
INVERSION...AND WITH MOISTURE FLUXES OFF LAKE SUPERIOR COMBINED WITH
THERMAL TROUGHING...HAVE A TOUGH TIME SEEING ANY SORT OF CLEARING
TAKING PLACE.  PERHAPS A FEW HOLES IN THE OVERCAST IN THE
DOWNSLOPING AREAS OF NORTHEAST WISCONSIN.  LOWS FALLING INTO THE
UPPER 30S NORTH TO UPPER 40S SOUTHEAST.

THURSDAY...850MB TEMPERATURES CONTINUE TO FALL AS CANADIAN HIGH
PRESSURE BUILDS TOWARDS THE REGION.  THE INVERSION WILL REMAIN STOUT
ABOVE STEEP LOW LEVEL LAPSE RATES.  AS A RESULT...CLOUDY CONDITIONS
IN THE MORNING WILL BE SLOW TO BREAK UP...ESPECIALLY WITH MID-LEVEL
CLOUDS ARRIVING IN THE AFTERNOON.  SO EXPECT SKY CONDITIONS TO
REMAIN AT LEAST PARTLY SUNNY OR MOSTLY CLOUDY THROUGH THE
DAY.  HIGHS RANGING FROM THE UPPER 40S NORTH TO MIDDLE 50S SOUTH.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 242 PM CDT WED SEP 10 2014

LARGE SURFACE HIGH SHOULD COVER THE NORTHERN AND
CENTRAL PLAINS ALL THE WAY EAST TO THE GREAT LAKES AND NORTHERN
OHIO VALLEY THURSDAY NIGHT THROUGH FRIDAY EVENING. WHILE THIS
WOULD NORMALLY RESULT IN A DRY FORECAST AND CLEAR SKIES THERE IS A
SHARP UPPER LEVEL TROUGH THAT WILL BE MOVING ACROSS WISCONSIN
FRIDAY AND FRIDAY EVENING THAT SHOULD BE STRONG ENOUGH TO PRODUCE
SOME LIGHT RAIN DESPITE SURFACE HIGH PRESSURE AND DRY AIR IN THE
LOW LEVELS. THE CLOUDS AND LIGHT RAIN SHOULD KEEP HIGH TEMPERATURES
LOWER THAN MOS GUIDANCE FRIDAY SO WENT ABOUT 3 DEGREES LOWER IN
MOST PLACES.

LOW TEMPERATURES SATURDAY MORNING WILL DEPEND ON HOW QUICKLY THE
UPPER SYSTEM EXITS FRIDAY NIGHT AND HOW QUICKLY SKIES CLEAR. THE
ECMWF IS SLOWER THAN THE GFS AND ITS SOLUTION WOULD KEEP CLOUDS
ALL NIGHT AND HOLD TEMPERATES UP. WE ARE SIDING WITH THE QUICKER
GFS AND THUS WENT LOWER THAN GUIDANCE FOR LOWS FRIDAY NIGHT.

NICE WEATHER EXPECTED SATURDAY THROUGH SUNDAY WITH A SLIGHT CHANCE
OF SHOWERS SUNDAY EVENING AS THE NEXT UPPER TROUGH APPROACHES.
THAT SYSTEM SHOULD BRING SHOWERS SUNDAY NIGHT AND MONDAY.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1149 AM CDT WED SEP 10 2014

A STRONG SURFACE LOW IS PROJECTED TO TRACK NORTHEAST THIS AFTERNOON
INTO NORTHERN LOWER MICHIGAN AND INTO SOUTHEAST ONTARIO/ SOUTHWEST
QUEBEC TONIGHT. RAIN AND DRIZZLE WILL CONTINUE INTO MIDDLE
AFTERNOON...BUT THEN DIMINISH FROM SOUTHWEST TO NORTHEAST ACROSS THE
REGION.  CIGS AND VSBYS WILL MAINLY BE IN THE MVFR/IFR RANGE FOR AS
LONG AS THE RAIN/DRIZZLE CONTINUES.  ONCE THE PRECIP EXITS...VSBYS
WILL IMPROVE TO P6SM BUT CIGS WILL REMAIN BETWEEN 1K-2K FEET. VERY
SLOW IMPROVEMENT IS EXPECTED ON WEDNESDAY WITH SOME BREAKING UP OF
THE CLOUD MASS DURING THE AFTERNOON.  WINDS WILL SHIFT AROUND TO THE
NORTHWEST THIS AFTERNOON AND REMAIN GUSTY THROUGH THURSDAY MORNING.
&&

.MARINE...
ISSUED AT 242 PM CDT WED SEP 10 2014

NORTHWEST WINDS WILL RAPIDLY STRENGTHEN LATE THIS
AFTERNOON INTO EARLY THIS EVENING BEHIND A DEPARTING LOW PRESSURE
SYSTEM.  WITH INCREASING INSTABILITY OVER THE CENTRAL BAY OF GREEN
BAY...MIXING WILL SUPPORT 40 TO 45 KT WINDS AT 925 AND 900MB TO
REACH THE SURFACE.  THIS WIND DIRECTION IS ALSO FAVORABLE FOR HIGHER
END GUSTS THROUGH DEATHS DOOR.  ISSUE A GALE WARNING FOR THE CENTRAL
BAY AND LAKE MICHIGAN SHORELINE THROUGH 18Z...THOUGH GALES WILL
LIKELY ONLY BE POSSIBLE THROUGH SUNRISE ON THURSDAY.
&&

.HYDROLOGY...
ISSUED AT 242 PM CDT WED SEP 10 2014

NORTH-CENTRAL WISCONSIN PICKED UP THE MOST RAINFALL FOR
THIS EVENT...WITH SCATTERED LOCATIONS REACHING ABOVE 2 INCHES.  NO
REPORTS OF FLOODING SO FAR TODAY.  AREA RIVERS ARE RISING BUT ALSO
REPORTING NO SIGNIFICANT PROBLEMS.  WILL CANCEL THE FLOOD WATCH WITH
THIS ISSUANCE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......RDM
AVIATION.......MPC
MARINE.........MPC
HYDROLOGY......MPC
Hazardous weather outlook, Sep 10, 2:47 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CDT WED SEP 10 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
247 PM CDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

HEAVY RAIN OVER THE PAST 24 HOURS OVER NORTH-CENTRAL WISCONSIN
WILL CAUSE AREA RIVERS AND STREAMS TO RISE OVERNIGHT BUT
WIDESPREAD FLOODING IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A GOOD CHANCE FOR FROST AND FREEZING TEMPERATURES ACROSS
NORTH CENTRAL WISCONSIN LATE FRIDAY NIGHT INTO EARLY SATURDAY.
STAY TUNED FOR A POSSIBLE FROST ADVISORY OR FREEZE WARNING FOR
THAT PART OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...ANY
LOCALIZED FLOODING REPORTS PASSED ON TO YOUR NATIONAL WEATHER
SERVICE OFFICE WOULD BE GREATLY APPRECIATED.

LMZ521-522-541>543-112000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
247 PM CDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

STRONG NORTHWEST WINDS WILL DEVELOP AND PRODUCE GALE FORCE GUSTS
TONIGHT OVER THE CENTRAL BAY OF GREEN BAY AND THE LAKE MICHIGAN
NEARSHORE ADJACENT TO THE DOOR PENINSULA.

THE NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL
CRAFT OVER THE SOUTHERN BAY OF GREEN BAY AND THE LAKE MICHIGAN
NEARSHORE FROM STURGEON BAY TO SHEBOYGAN THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A FEW GALE FORCE GUSTS COULD OCCUR OVER THE CENTRAL BAY OF GREEN
BAY AND THE LAKE MICHIGAN NEARSHORE ADJACENT TO THE DOOR PENINSULA
THURSDAY MORNING.

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH MIDDAY
THURSDAY FOR THE SOUTHERN BAY OF GREEN BAY AND THE LAKE MICHIGAN
NEARSHORE FROM STURGEON BAY TO SHEBOYGAN.

MPC

In the hours before

Special weather statement, Sep 10, 3:31 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT WED SEP 10 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102245-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
331 PM CDT WED SEP 10 2014

...GUSTY NORTHERLY WINDS EXPECTED THIS EVENING...

STRONG WINDS ARE MOVING ACROSS THE WESTERN GREAT LAKES BEHIND A
DEPARTING LOW PRESSURE SYSTEM. WIND GUSTS OVER 30 MPH WILL OCCUR
THIS EVENING...WITH GUSTS NEAR 40 MPH POSSIBLE IN DOOR COUNTY.
THE GUSTY WINDS...COMBINED WITH THE SATURATED SOILS FROM THE RECENT
HEAVY RAIN EVENTS...MAY CAUSE A FEW TREES TO BE UPROOTED WHICH
COULD RESULT IN ISOLATED POWER OUTAGES.

THE WIND WILL DIMINISH LATER TONIGHT AS THE LOW PRESSURE SYSTEM
MOVES AWAY FROM THE REGION.

JKL
Local storm report, Sep 10, 5:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
529 PM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HEAVY RAIN       WINCHESTER              46.21N 89.90W
09/10/2014  M1.62 INCH       VILAS              WI   CO-OP OBSERVER

            EVENT TOTAL THROUGH 520 PM

&&

BERSCH
Special weather statement, Sep 10, 5:41 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
541 PM CDT WED SEP 10 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
541 PM CDT WED SEP 10 2014

...GUSTY NORTHERLY WINDS CONTINUE THIS EVENING...

STRONG WINDS HAVE DEVELOPED ACROSS THE AREA BEHIND A DEPARTING
LOW PRESSURE SYSTEM. WIND GUSTS OVER 30 MPH WILL CONTINUE THIS
EVENING...WITH GUSTS OVER 45 MPH POSSIBLE IN DOOR COUNTY. THE
GUSTY WINDS...COMBINED WITH THE SATURATED SOILS FROM THE RECENT
HEAVY RAIN EVENTS...MAY CAUSE A FEW TREES TO BE UPROOTED. BRANCHES
MAY ALSO BREAK. THIS COULD LEAD TO ISOLATED POWER OUTAGES.

THE WIND WILL DIMINISH LATER TONIGHT AS THE LOW PRESSURE SYSTEM
MOVES FARTHER AWAY FROM THE REGION.

JKL
Local storm report, Sep 10, 5:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HEAVY RAIN       LAKE TOMAHAWK           45.81N 89.59W
09/10/2014  M1.95 INCH       ONEIDA             WI   TRAINED SPOTTER

            EVENT TOTAL AS OF 530 PM. ALSO REPORTED A COUPLE TREE
            BRANCHES DOWN FROM GUSTY WINDS.

&&
Local storm report, Sep 10, 5:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
555 PM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     NON-TSTM WND GST 2 ENE GILLS ROCK        45.29N 86.98W
09/10/2014  M48.00 MPH       DOOR               WI   C-MAN STATION

            NORTHPORT PIER AT DEATHS DOOR.

0530 PM     NON-TSTM WND GST CHAMBERS ISLAND         45.18N 87.35W
09/10/2014  E39.00 MPH       DOOR               WI   C-MAN STATION

0535 PM     NON-TSTM WND GST ARBOR VITAE             45.91N 89.65W
09/10/2014  M37.00 MPH       VILAS              WI   AWOS

            KARV REPORTED GUST OF 32 KNOTS.

&&
Local storm report, Sep 10, 6:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
610 PM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     NON-TSTM WND GST CHAMBERS ISLAND         45.18N 87.35W
09/10/2014  M46 MPH          DOOR               WI   C-MAN STATION

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:41 AM CDTMarine Dense Fog AdvisoryGRB5 hr
Sep 10, 11:03 AM CDTGale WarningGRB23 hr

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.